# SDR AALA201704139008

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 8,698 hours, 2,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100055020
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DOOR R-4 EXIT SIGN INOPERABLE. EXIT SIGN OPERATES WITH EMERGENCY LIGHTS SWITCH ON, DOES NOT OPERATE IN NORMAL MODE WITH NO SMOKING AND NO PERSONAL ELECTRONIC DEVICES SWITCH ON. REPLACED R-4 DOOR BROKEN EMERGENCY EXIT SIGN 44WL PER AMM 33-51-16 AND CONNECTED WIRES TO CORRECT LIGHT ASSEMBLIES PER WDM 33-51-03 AND WDM 3351-021. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
